Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 11, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Factorization and approximation problems for matrix functions
V. V. Peller.
J. Amer. Math. Soc. 11 (1998), 751-770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618768
Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results
Michael Christ and Alexander Kiselev.
J. Amer. Math. Soc. 11 (1998), 771-797
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621882
Two geometric character formulas for reductive Lie groups
Wilfried Schmid and Kari Vilonen.
J. Amer. Math. Soc. 11 (1998), 799-867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1612634
Radon transforms and finite type conditions
Andreas Seeger.
J. Amer. Math. Soc. 11 (1998), 869-897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1623430
Regularity of the free boundary for the porous medium equation
P. Daskalopoulos and R. Hamilton.
J. Amer. Math. Soc. 11 (1998), 899-965
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1623198
A bilinear approach to the restriction and Kakeya conjectures
Terence Tao, Ana Vargas and Luis Vega.
J. Amer. Math. Soc. 11 (1998), 967-1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625056
Une compactification des champs classifiant les chtoucas de Drinfeld
Laurent Lafforgue.
J. Amer. Math. Soc. 11 (1998), 1001-1036
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1609893